I just got on a anti-depressant. It is the first one I have ever been prescribed. It's called celexa. I just started it today, a few hours after i took it I felt nauseated,very dizzy, a little blurred vision, and a bit unsteady when I stand. Are these side effects something I should be concerned about?? If so should I go in right away... Or is this normal to start out with?
Welcome to the site.-
Celexa Side Effects
Generic name: citalopram
Call your doctor at once if you have a serious side effect such as:
very stiff (rigid) muscles, high fever, sweating, fast or uneven heartbeats, tremors, overactive reflexes;
headache with chest pain and severe dizziness, fainting, fast or pounding heartbeats;
nausea, vomiting, diarrhea, loss of appetite, feeling unsteady, loss of coordination; or
trouble concentrating, memory problems, weakness, confusion, hallucinations, fainting, seizure, shallow breathing or breathing that stops.
Less serious side effects of citalopram may include:
drowsiness, tired feeling;
sleep problems (insomnia);
mild nausea, diarrhea, upset stomach, dry mouth;
cold symptoms such as stuffy nose, sneezing, sore throat, cough;
increased sweating or urination, weight changes; or
decreased sex drive, impotence, or difficulty having an orgasm.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.
Click on the link please:
I suggest you contact your Dr. and inform him / her what you are experiencing. What concerns me the most is vision problems, if your condition gets worse before you can talk to you Dr., please have someone take you to the Er or simply Call 911.-
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone noticed a decrease in effectivness of Celexa after a year? I began taking 40mg of Celexa?
Posted 20 Sep 2011 • 4 answers
Posted 24 Jan 2013 • 2 answers
Posted 13 Nov 2013 • 1 answer
Posted 25 Nov 2013 • 1 answer
Posted 14 Aug 2015 • 1 answer